# SDR SWIA202265905

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10236
- Aircraft time: 43,218 hours, 27,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DETAILED VISUAL INSPECTION OF THE BULKHEAD WEBS FS202.75 AND FS235, THE FLOOR WEBBING DIRECTLY BELOW THE ADG RESTOW PUMP WAS FOUND TO BE CRACKED BEYOND LIMITS OF SRM 53-11-43, AND HAS BEEN DETERMIND TO BE A MAJOR REPAIR. REF  CP 24911707 FOR ORIGINAL DISCREPANCY AND CP 24914694 FOR DAMAGE DETERMINATION.   (FILED CLOSED)    REPAIRED RHS NOSE COMPARTMENT FLOOR WEB @ FS202.AND FS235.00 IAW GREO 670-53-11-509 / REO 670-53-11-1806 AND COMPLIED WITH RII 51-900-1002-SKY
